Tylenol Recall 2009 - Children and Infants

The maker of Tylenol, said Friday it is voluntarily recalling the children and infant tylenol products because some information on the label could cause confusion and may lead to overdose.

First things first, here's a list of the lot numbers of the recalled products:

(Source: http://www.tylenolprofessional.com/assets/TYLENOL_Letter_091809.pdf )

Children's TYLENOL® Plus Cold MS Suspension 4 oz. Grape

  • SBM041, SBM067, SCM037, SDM027, SEM109

Children's TYLENOL® Suspension 4oz. Grape

  • SBM042, SCM015, SCM036, SDM034

Children's TYLENOL® Suspension 4oz. Bubble Gum

  • SBM043, SBM044, SCM029

Children's TYLENOL® Suspension 4oz. Strawberry

  • SBM045, SCM011, SCM030, SDM035

Infants' TYLENOL® Grape Suspension Drops 1/4oz.

  • SBM064, SCM033, SDM020

Infants' TYLENOL® Suspension 1/2oz. Cherry

  • SBM065, SCM005, SCM006, SDM032

Children's TYLENOL® Dye Free Suspension 4oz. Cherry

  • SBM066, SCM068

Children's TYLENOL® Suspension 4oz. Cherry

  • SBM068, SCM035, SCM070, SCM080, SDM005

Children's TYLENOL® Plus Cough & Runny Nose 4oz. Cherry

  • SBM069, SBM070, SCM081, SDM006

Infants' TYLENOL® Suspension Drops 1/2oz. Grape

  • SCM012, SCM067, SDM007, SDM068

Children's TYLENOL® Plus Flu 4oz. Bubble Gum

  • SCM013, SCM014, SCM069

Children's TYLENOL® Plus Cold Suspension 4oz. Grape

  • SCM016, SFM024

Children's TYLENOL® Plus Cough/ST Suspension 4oz. Cherry

  • SCM017

Infants' TYLENOL® Suspension Drops 1oz. Grape

  • SCM082, SDM039, SDM040

Infants' TYLENOL® Dye Free Suspension 1oz. Cherry

  • SCM083, SCM084, SDM008

Children's TYLENOL® Pediatric Suspension 1oz. Cherry

  • SDM064

Infants' TYLENOL® Suspension Drops 1oz. Cherry

  • SDM038, SDM009

Children's TYLENOL® Plus Cold/Allergy 4oz. Bubble Gum

  • SDM033

Infants' TYLENOL® Drops 1oz. Grape

  • SDM078

Infants' TYLENOL® Grape Suspension Drops H/G 1/2oz.

  • SCM034

Children's TYLENOL® Suspension 4oz. Cherry, Hospital Govt.

  • SDM028

Now what's the whole issue about labels and dose?

The main problem, the FDA fears that an overdose of acetaminophen - which can lead to serious liver toxicity- can be easily reached if consumers take Tylenol or acetaminophen-based pain medicines at different times, then took the another, over the counter medicines containing acetaminophen. Many cough and cold medicines contain acetaminophen just like Tylenol.

You Can contact McNeil Customer Care Center at 1-800-962-5357 for more information.

Comments

No comments yet.

    Sign in or sign up and post using a HubPages Network account.

    0 of 8192 characters used
    Post Comment

    No HTML is allowed in comments, but URLs will be hyperlinked. Comments are not for promoting your articles or other sites.


    Click to Rate This Article
    working